Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Side effects of Entyvio?


02-04-2016, 10:19 AM   #1
tannersmom
 
Join Date: Sep 2010
Location: prestonsburg, Kentucky
Side effects of Entyvio?

My son who is 16 just had his 3rd Entyvio infusion. After the first infusion his only complaint was moderate back pain like between his shoulder blades. After the second infusion it was back pain in the same spot and a bad headache like a migraine. Now it is 4 days after his 3rd infusion and it is back pain and headache and stomach pain(but I think that could be because he is only on 25mg of Prednisone right now and the Entyvio just now has got enough in his system to start working). I was wondering if anyone else has had these same side effects and should I be really concerned?
02-13-2016, 10:03 PM   #2
Echodog
 
Join Date: Jun 2013
I never experienced anything good or bad.. Has he been on any of the other biologics?
Have you spoken to your Dr?


02-14-2016, 01:51 PM   #3
tannersmom
 
Join Date: Sep 2010
Location: prestonsburg, Kentucky
He has done remicade, humira, methotrexate, 6mp, leukine, pentasa. No major problems with entyvio so far but back pain and headache.
02-15-2016, 11:30 PM   #4
Zim
 
Zim's Avatar
 
Join Date: Feb 2016
Location: New York

My Support Groups:
I was wondering if anyone else has had these same side effects
I had 3 Entyvio infusions by now, and after every one of them I had severe headache, following night if infusion took place in the morning or whole next day after evening infusion. So I'm pretty sure next infusion also will be followed by headache.

Tylenol (paracetamol) helped a little, but not completely.

Actually even before Entyvio I usually had headaches one or few times a month, so I'm pretty used to it, though usually with casual headache Tylenol helped.. And with my prior migraine experience Entyvio headaches could by endured, if only Entyvio started to work..

All the best wishes to your son and you!

Last edited by Zim; 02-16-2016 at 04:41 PM.
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Side effects of Entyvio?
Thread Tools


All times are GMT -5. The time now is 01:18 AM.
Copyright 2006-2017 Crohnsforum.com